The obstacle problem for nonlinear elliptic equations with variable growth and L1 data

Translated title of the contribution: The obstacle problem for nonlinear elliptic equations with variable growth and L1 data

J.F. Rodrigues, M. Sanchón, J.M. Urbano

Research output: Contribution to journalArticleResearch

27 Citations (Scopus)
Translated title of the contributionThe obstacle problem for nonlinear elliptic equations with variable growth and L1 data
Original languageMultiple languages
Pages (from-to)303-322
JournalMonatsh. Math
Volume154
Publication statusPublished - 1 Jan 2008

Cite this